# SDR 39LA2014022459

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N607AR
- Make and model: Casa C212CD
- Aircraft serial: 309
- Aircraft time: 19,204 hours, 25,519 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING CRUISE FLIGHT FROM OAMS TO OAIX THE FLIGHT CREW EXPERIENCED FUMES IN THE FLIGHT DECK.  O2 MASKS WERE DONNED BY THE CREW & THE QRH WAS COMPLIED WITH.  THE ELECTRICAL SYSTEMS WERE CHECKED WITH NO DISCREPANCIES NOTED.  ENG BLEED VLVS WERE CLOSED & THE FUMES SEEMED TO DISSIPATE.  THE FLIGHT WAS COMPLETED WITHOUT FURTHER INCIDENT.  RAN ENGS WITH HEAT ON & OFF WITH NO DEFECTS NOTED IAW AMM 71-00-00.
